Works matching DE "ABELIAN functions"
Results: 491
Abelian Function Fields on Jacobian Varieties.
- Published in:
- Axioms (2075-1680), 2025, v. 14, n. 2, p. 90, doi. 10.3390/axioms14020090
- By:
- Publication type:
- Article
Tauberian and Abelian Theorems for Long-range Dependent Random Fields.
- Published in:
- Methodology & Computing in Applied Probability, 2013, v. 15, n. 4, p. 715, doi. 10.1007/s11009-012-9276-9
- By:
- Publication type:
- Article
Cohomological rank functions and Syzygies of Abelian varieties: Pour Olivier Debarre, avec admiration et gratitude.
- Published in:
- Mathematische Zeitschrift, 2022, v. 300, n. 4, p. 3341, doi. 10.1007/s00209-021-02761-3
- By:
- Publication type:
- Article
The universality theorem for Hecke L-functions.
- Published in:
- Mathematische Zeitschrift, 2012, v. 271, n. 3/4, p. 893, doi. 10.1007/s00209-011-0895-6
- By:
- Publication type:
- Article
On pro- p analogues of limit groups via extensions of centralizers.
- Published in:
- Mathematische Zeitschrift, 2011, v. 267, n. 1/2, p. 109, doi. 10.1007/s00209-009-0611-y
- By:
- Publication type:
- Article
Trivial source modules in blocks with cyclic defect groups.
- Published in:
- Mathematische Zeitschrift, 2010, v. 265, n. 1, p. 161, doi. 10.1007/s00209-009-0508-9
- By:
- Publication type:
- Article
A note on polylogarithms on curves and abelian schemes.
- Published in:
- Mathematische Zeitschrift, 2009, v. 262, n. 3, p. 527, doi. 10.1007/s00209-008-0387-5
- By:
- Publication type:
- Article
Generalized symmetric functions and invariants of matrices.
- Published in:
- Mathematische Zeitschrift, 2008, v. 260, n. 3, p. 509, doi. 10.1007/s00209-007-0285-2
- By:
- Publication type:
- Article
The structure of abelian pro-Lie groups.
- Published in:
- Mathematische Zeitschrift, 2004, v. 248, n. 4, p. 867, doi. 10.1007/s00209-004-0685-5
- By:
- Publication type:
- Article
Holomorphic polylogarithms and Bloch complexes.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2023, v. 2023, n. 797, p. 155, doi. 10.1515/crelle-2023-0003
- By:
- Publication type:
- Article
There are genus one curves of every index over every infinite, finitely generated field.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 749, p. 65, doi. 10.1515/crelle-2016-0037
- By:
- Publication type:
- Article
Severi varieties and Brill–Noether theory of curves on abelian surfaces.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 749, p. 161, doi. 10.1515/crelle-2016-0029
- By:
- Publication type:
- Article
The wall-crossing behavior for Bridgeland's stability conditions on abelian and K3 surfaces.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2017, n. 735, p. 1, doi. 10.1515/crelle-2015-0010
- By:
- Publication type:
- Article
On main conjectures in non-commutative Iwasawa theory and related conjectures.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2015, v. 2015, n. 698, p. 105, doi. 10.1515/crelle-2013-0001
- By:
- Publication type:
- Article
Varieties with vanishing holomorphic Euler characteristic.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2014, v. 2014, n. 691, p. 203, doi. 10.1515/crelle-2012-0073
- By:
- Publication type:
- Article
MacMahon's sum-of-divisors functions, Chebyshev polynomials, and quasi-modular forms.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2013, v. 2013, n. 676, p. 97, doi. 10.1515/CRELLE.2011.179
- By:
- Publication type:
- Article
The study of ambiguity in non-Abelian gauge theories.
- Published in:
- Theoretical & Mathematical Physics, 2012, v. 170, n. 2, p. 198, doi. 10.1007/s11232-012-0021-x
- By:
- Publication type:
- Article
Decomposition of variables and duality in non-Abelian models.
- Published in:
- Theoretical & Mathematical Physics, 2007, v. 151, n. 3, p. 863, doi. 10.1007/s11232-007-0071-7
- By:
- Publication type:
- Article
Global Tensor‐Matter Transitions in F‐Theory.
- Published in:
- Fortschritte der Physik / Progress of Physics, 2018, v. 66, n. 7, p. 1, doi. 10.1002/prop.201800037
- By:
- Publication type:
- Article
Towards the Standard Model in F-theory.
- Published in:
- Fortschritte der Physik / Progress of Physics, 2015, v. 63, n. 2, p. 55, doi. 10.1002/prop.201400072
- By:
- Publication type:
- Article
Maximal nine dimensional supergravity, general gaugings and the embedding tensor.
- Published in:
- Fortschritte der Physik / Progress of Physics, 2012, v. 60, n. 9/10, p. 1012, doi. 10.1002/prop.201200039
- By:
- Publication type:
- Article
Lie algebras with differential operators of any weights.
- Published in:
- Electronic Research Archive, 2023, v. 31, n. 3, p. 1, doi. 10.3934/era.2023061
- By:
- Publication type:
- Article
Consistent interactions between a massless tensor field with the mixed symmetry (k, 1) and an Abelian vector field from local BRST cohomology.
- Published in:
- Annals of the University of Craiova, Physics, 2015, v. 25, p. 47
- By:
- Publication type:
- Article
Structures of systems 1. Cohomology of manufacturing and supply network-like systems.
- Published in:
- International Journal of General Systems, 2014, v. 43, n. 5, p. 470, doi. 10.1080/03081079.2014.888551
- By:
- Publication type:
- Article
Vortex dynamics in classical non-Abelian spin models.
- Published in:
- JETP Letters, 1998, v. 67, n. 8, p. 553, doi. 10.1134/1.567725
- By:
- Publication type:
- Article
A Note on the Abelian Complexity of the Rudin-Shapiro Sequence.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 2, p. 221, doi. 10.3390/math10020221
- By:
- Publication type:
- Article
Jacobians among abelian threefolds: A formula of klein and a question of serre.
- Published in:
- Doklady Mathematics, 2010, v. 81, n. 2, p. 233, doi. 10.1134/S1064562410020183
- By:
- Publication type:
- Article
Group Ring Codes over a Dihedral Group.
- Published in:
- Malaysian Journal of Mathematical Sciences, 2015, v. 9, p. 37
- By:
- Publication type:
- Article
The General Non-Abelian Kuramoto Model on the 3-sphere.
- Published in:
- Networks & Heterogeneous Media, 2020, v. 15, n. 1, p. 111, doi. 10.3934/nhm.2020005
- By:
- Publication type:
- Article
Low–dimensional reduction of the non-Abelian quantum synchronization models on the unitary group.
- Published in:
- Kinetic & Related Models, 2024, v. 17, n. 3, p. 1, doi. 10.3934/krm.2023028
- By:
- Publication type:
- Article
Scaling and complex avalanche dynamics in the Abelian sandpile model.
- Published in:
- European Physical Journal B: Condensed Matter, 2010, v. 76, n. 1, p. 21, doi. 10.1140/epjb/e2010-00164-8
- By:
- Publication type:
- Article
Quantum phase analysis of 1D superconducting quantum dot lattice using extended Bose-Hubbard model.
- Published in:
- European Physical Journal B: Condensed Matter, 2009, v. 72, n. 4, p. 503, doi. 10.1140/epjb/e2009-00373-2
- By:
- Publication type:
- Article
Asymptotics of the logarithm of the number of (k, l)-sum-free sets in an Abelian group.
- Published in:
- Discrete Mathematics & Applications, 2015, v. 25, n. 2, p. 93, doi. 10.1515/dma-2015-0009
- By:
- Publication type:
- Article
Bent functions from a finite abelian group into a finite abelian group.
- Published in:
- Discrete Mathematics & Applications, 2002, v. 12, n. 2, p. 111, doi. 10.1515/dma-2002-0203
- By:
- Publication type:
- Article
On properties of the Weil sums over finite fields and finite Abelian groups.
- Published in:
- Discrete Mathematics & Applications, 1999, v. 9, n. 3, p. 245, doi. 10.1515/dma.1999.9.3.245
- By:
- Publication type:
- Article
On Fluxbrane Polynomials for Generalized Melvin-like Solutions Associated with Rank 5 Lie Algebras.
- Published in:
- Symmetry (20738994), 2022, v. 14, n. 10, p. N.PAG, doi. 10.3390/sym14102145
- By:
- Publication type:
- Article
On Schwarzschild's Interior Solution and Perfect Fluid Star Model.
- Published in:
- Symmetry (20738994), 2020, v. 12, n. 10, p. 1669, doi. 10.3390/sym12101669
- By:
- Publication type:
- Article
Modified Born–Infeld-Dilaton-Axion Coupling in Supersymmetry.
- Published in:
- Symmetry (20738994), 2019, v. 11, n. 1, p. 14, doi. 10.3390/sym11010014
- By:
- Publication type:
- Article
USING IDEALS TO PROVIDE A UNIFIED APPROACH TO UNIQUELY CLEAN RINGS.
- Published in:
- Journal of the Australian Mathematical Society, 2014, v. 96, n. 2, p. 258, doi. 10.1017/S1446788713000591
- By:
- Publication type:
- Article
Cyclicity of period annulus for a class of quadratic reversible systems with a nonrational first integral.
- Published in:
- Proceedings of the Royal Society of Edinburgh: Section A: Mathematics, 2023, v. 153, n. 5, p. 1706, doi. 10.1017/prm.2022.70
- By:
- Publication type:
- Article
The cyclicity of the period annulus of a reversible quadratic system.
- Published in:
- Proceedings of the Royal Society of Edinburgh: Section A: Mathematics, 2022, v. 152, n. 2, p. 281, doi. 10.1017/prm.2021.2
- By:
- Publication type:
- Article
Fock representations of multicomponent (particularly non-Abelian anyon) commutation relations.
- Published in:
- Reviews in Mathematical Physics, 2020, v. 32, n. 5, p. N.PAG, doi. 10.1142/S0129055X20300046
- By:
- Publication type:
- Article
Topological field theories on manifolds with Wu structures.
- Published in:
- Reviews in Mathematical Physics, 2017, v. 29, n. 5, p. -1, doi. 10.1142/S0129055X17500155
- By:
- Publication type:
- Article
Studying the Upper Bounds of the Numbers of Zeros of Abelian Integrals by the Law of Polynomials.
- Published in:
- International Journal of Bifurcation & Chaos in Applied Sciences & Engineering, 2024, v. 34, n. 7, p. 1, doi. 10.1142/S0218127424500810
- By:
- Publication type:
- Article
Invariant Tori and Heteroclinic Invariant Ellipsoids of a Generalized Hopf–Langford System.
- Published in:
- International Journal of Bifurcation & Chaos in Applied Sciences & Engineering, 2023, v. 33, n. 13, p. 1, doi. 10.1142/S0218127423501535
- By:
- Publication type:
- Article
Persistence of Solitary Waves and Periodic Waves of a Singularly Perturbed Generalized Drinfel'd–Sokolov System.
- Published in:
- International Journal of Bifurcation & Chaos in Applied Sciences & Engineering, 2023, v. 33, n. 14, p. 1, doi. 10.1142/S0218127423501717
- By:
- Publication type:
- Article
Estimating the Number of Zeros of Abelian Integrals for the Perturbed Cubic Z4-Equivariant Planar Hamiltonian System.
- Published in:
- International Journal of Bifurcation & Chaos in Applied Sciences & Engineering, 2023, v. 33, n. 7, p. 1, doi. 10.1142/S0218127423500852
- By:
- Publication type:
- Article
Existence of Periodic Waves in a Perturbed Generalized BBM Equation.
- Published in:
- International Journal of Bifurcation & Chaos in Applied Sciences & Engineering, 2023, v. 33, n. 5, p. 1, doi. 10.1142/S0218127423500608
- By:
- Publication type:
- Article
Limit Cycles Bifurcating from a Class of Cubic Hamiltonian Systems.
- Published in:
- International Journal of Bifurcation & Chaos in Applied Sciences & Engineering, 2022, v. 32, n. 6, p. 1, doi. 10.1142/S0218127422500882
- By:
- Publication type:
- Article
Upper Bound on the Number of Zeros of Abelian Integrals for Hyperbolic Hamiltonian Systems of Degree Seven.
- Published in:
- International Journal of Bifurcation & Chaos in Applied Sciences & Engineering, 2022, v. 32, n. 6, p. 1, doi. 10.1142/S0218127422500870
- By:
- Publication type:
- Article